# SDR USAA920081997

- Difficulty date: October 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Slat
- Component part number: 65C2660221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C40257009/009 DELAMINATED AREA ON NR 5 SLAT TRAILING EDGE WEDGE OTBD END.  REPAIRED NR 5 SLAT TRAILING EDGE IAW B737 SRM 51-70-10, REPAIR NR 4.
